Electromagnetic properties of pseudo-Nilsson bands in 185Os

Wheldon, C., Stuchbery, A.E., Wilson, A.N., Dracoulis, G.D., Bruce, A.M., Bark, R.A., Byrne, A.P., Prados-Estevez, F.M., Lane, G.J., Moon, C-B, Orce, J.N. and Wood, R. (2004) Electromagnetic properties of pseudo-Nilsson bands in 185Os The European Physical Journal A - Hadrons and nuclei, 19 (3). pp. 319-325. ISSN 1434-6001

Full text not available from this repository.


Item Type:Journal article
Additional Information:The original publication is available to subscribers at www.springerlink.com
Subjects:F000 Physical Sciences > F300 Physics
DOI (a stable link to the resource):10.1140/epja/i2003-10131-2
Faculties:Faculty of Science and Engineering > School of Computing, Engineering and Mathematics > Engineering and Product Design Research > Nuclear Physics
ID Code:823
Deposited By:editor engineering
Deposited On:23 Nov 2006
Last Modified:21 May 2012 11:55

Repository Staff Only: item control page